# SDR CA120713001

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Vent
- Part number: 87292325V04
- Condition: Failed
- Location: Avionics
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE CREW REPORTED AND AVIONICS SMOKE WARNING AND RETURNED LANDING APPROXIMATELY 6000KG OVERWEIGHT.  PAN PAN DECLARED.   AEVC REPLACED IAW AMM 21-26-34, PB 400 AIR INLET 21HQ REPLACED IAW AMM 21-26-54, PB 400 AEVC TESTED OK MESSAGE CLEARED C/S SMOKE DETECTION SYS SIGNED AEVC OFF 87292325V04, SN 325 ON 87292325V04, SN 834 INLET VALVE 21HQ OFF 36DM2L ON 1RX1K2.
